| Catalog Number |
SCM-195 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "the paper was shredding on both the inner and outer packaging upon opening.The paper lid did not come off in one solid piece as the other implants do when opening, leaving fibers that end up in the sterile area where the implant is".The device was implanted, side unspecified.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: tyvek or thermoform sticking: observed delamination in the lid.No additional observations performed on the device.No further actions are required.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformance's noted.Reason for reoperation: tyvek or thermoform sticking.
Event or Problem Description
Healthcare professional reported "the paper was shredding on both the inner and outer packaging upon opening.The paper lid did not come off in one solid piece as the other implants do when opening, leaving fibers that end up in the sterile area where the implant is.¿.This record is for an unknown side.Device remains implanted.